On the transformation to Schwarz canonical form

Sarma, I. ; Pai, M. ; Viswanathan, R. (1968) On the transformation to Schwarz canonical form IEEE Transactions on Automatic Control, 13 (3). pp. 311-312. ISSN 0018-9286

Full text not available from this repository.

Official URL: http://ieeexplore.ieee.org/xpls/abs_all.jsp?arnumb...

Related URL: http://dx.doi.org/10.1109/TAC.1968.1098904


A transformation is given here which takes a given system from any arbitrary form to the Schwarz canonical form. In particular, when the system is in phase-variable form, such a transformation reduces to the one obtained by Chen and Chu.

Item Type:Article
Source:Copyright of this article belongs to IEEE.
ID Code:33990
Deposited On:30 Mar 2011 10:33
Last Modified:30 Mar 2011 10:33

Repository Staff Only: item control page